# SDR COMA9520397

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT MAIN LANDING GEAR DOOR OPEN INDICATOR REMAINED ON.  DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.  CLEANED GEAR DOOR MICROSWITCHES AND AIRCRAFT RETURNED TO SERVICE.
